# SDR RU3A20150925018

- Difficulty date: September 25, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 15,024 hours, 7,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED AIR FAIL & MASTER CAUTION ILLUMINATED.  WARNING LIGHT EXTINGUISHED AFTER COMPLETING IMMEDIATE ACTION ITEMS.  FOUND EVA TUBING IN NEED OF REPAIR.  REPAIRED TUBING.  NO FURTHER ACTION REQUIRED.
